# SDR IXXA20161130172

- Difficulty date: October 6, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ceiling Panel
- Condition: Corroded
- Location: Bs 544-588
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF CORROSION ON CARGO CEILING SUPPORT CLIP NUTS AT CARGO DOOR CUTOUT AREA. REMOVED, FABRICATED AND INSTALLED 8 CEILING PANELS DUE TO CORROSION BEING OUT OF LIMITS IN ACCORDANCE WITH B767 SRM 51-30-01 SECTION 7 AND SRM 51-40-02.
